# SDR AWXA200500422

- Difficulty date: March 22, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 66,981 hours, 28,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 0311
- Condition: Will Not Test
- Location: R-3 Door
- Part time: 40,441 hours, 15,484 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED DEPLOYMENT OF THE R-3 DOOR SLIDE, THE SLIDE EXCEEDED INFLATION TIME FAILING THE TEST, SLIDE TOOK 13 SECONDS TO BECOME FULLY INFLATED.  MAINTENANCE REMOVED AND REPLACED THE R-3 DOOR SLIDE ASSEMBLY.  FOUND NO OBVIOUS REASON WHY SLIDE EXCEEDED DEPLOYMENT TIME. TWO SMALL HOLES WERE FOUND AND PATCHED, SLIDE WAS OVERHAULED AND A HYDRO TEST WAS ACCOMPLISHED ON HOSE AND CYLINDER, NO DEFECTS NOTED. PERFORMED OPS TEST OF SLIDE ON FLAT STAND, TEST WAS GOOD PER CMM 25-66-03, REV. 4.
